# SDR SWIA202056379

- Difficulty date: December 24, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB AT RBL 27.50 WL112 HAS MULTIPLE INDICATIONS NOTED 7 INCHES LONG 90%FSH FAILED NDT INSPECTION.  (C-CHECK) RO 2/21/2021.  PERFORMED REPAIR OF FS 621 PRESSURE BULKHEAD IAW REO 601R-53-61-1240 REV D DATED 2016-10-31.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.  COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY.  FORM M-337 COMPLETE AND ATTACHED.  REFER TO CAMP NR 21774212 FOR WEIGHT AND BALANCE UPDATE.
